Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
duplicity

any positive reactions w/ these prescription meds?

Recommended Posts

i went to a dermatologist... he put me on desquam wash, which is a benzol peroxide 10% cream.... and also he gave me T-stat pads which the label says they are Erythromycin 2%. and Lastly I got liquid Retin-A at 0.05%.

he says to use the desquam wash in the shower and then before bed use the pads with a drop of Retin-A on them. he says i should get 2 months out of 60 T-stat pads w/ the Retin-A drops using one pad a night...well' i've been using like 4 at a time...so i'll probably get a months worth. you guys know how it is... i'm using the meds on my back/chest/shoulder....its been 3 weeks, not very much of an improvement at all...

can you guys share your experiences with these products???

-thx

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×